Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Marcel F. Neuts
Title: Matrix-geometric solutions in stochastic models, an algorithmic approach
Additional book information The Johns Hopkins University Press, Baltimore, 1981, xiii + 332 pp., $32.50.


Review Information

Reviewer: Luis G. Vargas
Journal: Bull. Amer. Math. Soc. 8 (1983), 97-99
DOI: http://dx.doi.org/10.1090/S0273-0979-1983-15095-4
PII: S 0273-0979(1983)15095-4